Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Deformation theory of abelian categories

Authors: Wendy Lowen and Michel Van den Bergh
Journal: Trans. Amer. Math. Soc. 358 (2006), 5441-5483
MSC (2000): Primary 13D10, 14A22, 18E15
Published electronically: July 21, 2006
MathSciNet review: 2238922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop the basic infinitesimal deformation theory of abelian categories. This theory yields a natural generalization of the well-known deformation theory of algebras developed by Gerstenhaber. As part of our deformation theory we define a notion of flatness for abelian categories. We show that various basic properties are preserved under flat deformations, and we construct several equivalences between deformation problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13D10, 14A22, 18E15

Retrieve articles in all journals with MSC (2000): 13D10, 14A22, 18E15

Additional Information

Wendy Lowen
Affiliation: Departement DWIS, Vrije Universiteit Brussel, Pleinlaan 2, 1050 Brussel, Belgium

Michel Van den Bergh
Affiliation: Departement WNI, Limburgs Universitair Centrum, Universitaire Campus, Building D, 3590 Diepenbeek, Belgium

PII: S 0002-9947(06)03871-2
Received by editor(s): September 24, 2004
Received by editor(s) in revised form: October 7, 2004
Published electronically: July 21, 2006
Additional Notes: The first author is a Postdoctoral Fellow of the Research Foundation–Flanders (FWO)
The second author is a senior researcher at the FWO
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia